# SDR YENA2019120207684

- Difficulty date: November 27, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N613JB
- Make and model: Airbus A320-232
- Aircraft serial: 2449
- Aircraft time: 58,733 hours, 20,804 cycles
- Engine: Iae V2527A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 8249727024
- Part serial: 25400873
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 55,722 hours, 19,513 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FT # 232, LGB-SLC. RETURNED TO FIELD. ENG 2 EPR MODE FAULT. N1 DEGRADED MODE. RIGHT ENGINE WON'T MAINTAIN N1 MODE CLIMB POWER WITHOUT GOING ABOVE CLIMB POWER DETENT TO MCT OR TOGA; ACCOMPLISHED TSM 73-22-00-810-818B ALL WIRE RINGS CHK OK OHM CHK OK NO WIRE CHAFF FOUND R & R #2 EEC I.A.W 73-22-34-400-010 PTT2 SENSOR RESISTANCE CHA PIN G-B == 528OHM PIN G-C= 518OHM CHB G-B =517OHM AND G-C ==527OHM.
